Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What causes dizziness and shortness of breath with exertion?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 588 Questions
I was sick with broncitus over thanksgiving. Since I have been tired ans weak especially in my legs and arms. I get dizzy and short of breath with exertion. I a. 63 years old and have always been relatively healthy. What coul cause this and what should I do for I it.
Posted Mon, 17 Feb 2014 in Lung and Chest disorders
Answered by Dr. Gyanshankar Mishra 39 minutes later
Brief Answer: Proper evaluation is required. Detailed Answer: Hi, Thanks for posting the query on XXXXXXX After going through your query, I would like to comment the following: 1. You may be having symptoms of cough and breathlessness. If this is the first episode of such complaints then investigations like chest xray,PFT, sputum examination and blood counts are required. A clinical evaluation by a pulmonologist is recommended for the same. 2. Also how is your blood pressure currently? As uncontrolled Blood pressure may also lead to breathlessness. 3. Primarily a course of antibiotics is required for bronchitis and if hyperresponsive airways are associated then bronchodilators -oral as well as inhaled are required. If there is associated cold then anti histaminic oral medications with nasal sprays may be added. 4. Thus you need to get evaluated by a Pulmonologist in detail. I hope I have answered your query. I will be glad to answer follow up queries if any. Please accept my answer if you have no follow up queries. Regards Dr. Gyanshankar Mishra MBBS MD DNB Consultant Pulmonologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor